Alert archive / New York / Flash Flood Warnings in 2007
Flash Flood Warning 10, NWS Albany, NY
NWS Albany, NY issued this flash flood warning at Jul 27, 2007, 4:25 PM EDT for Fulton County, New York. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jul 27, 2007, 4:25 PM EDT (20:25 UTC)
- Expired
- Jul 27, 2007, 7:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Albany, NY
- Area
- Whole counties
County Fulton County, NY
The radar
The Albany radar (KENX), 66 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 5:00 PM EDT | FLASH FLOOD | Mayfield, NY | COUNTY ROAD 146 CLOSED DUE TO STANDING WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.4 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1036 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 781 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KALY 272029
FFWALY
NYC035-272330-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
425 PM EDT FRI JUL 27 2007
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
FULTON COUNTY IN EASTERN NEW YORK...
* UNTIL 730 PM EDT.
* AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SEVERAL
ADDITIONAL CLUSTERS OF THUNDERSTORMS CONTAINING VERY HEAVY
RAINFALL...WHICH WILL CREATE FLASH FLOODING OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NORTHAMPTON
BEACH PUBLIC CAMPGROUND...NORTHVILLE...MAYFIELD AND CRANBERRY
CREEK.
IN PARTICULAR...AREAS ADJACENT TO JACKSON CREEK...ALONG WITH
MAYFIELD...DENNIES HOLLOW...CRANBERRY CREEK...EXTENDING TO
NORTHVILLE WILL BE MOST VULNERABLE AREAS TO EXPERIENCE FLASH
FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 4298 7443 4299 7410 4325 7414 4324 7422
4321 7427 4324 7433 4323 7442
$$
KL2 follow-up statements
000
WGUS71 KALY 272234
FFSALY
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
634 PM EDT FRI JUL 27 2007
NYC035-272330-
FULTON NY-
634 PM EDT FRI JUL 27 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM EDT FOR
EASTERN FULTON COUNTY...
AT 627 PM EDT...SHOWERS AND THUNDERSTORMS CONTAINING LOCALLY
HEAVY...AND PRODUCING FLASH FLOODING HAS BEEN REPORTED OVER THE
WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO
MAYFIELD...NORTHAMPTON BEACH PUBLIC CAMPGROUND AND NORTHVILLE.
LAW ENFORCEMENT HAS REPORTED ROAD CLOSURES DUE TO STANDING WATER IN
THE MAYFIELD AREA. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL AFFECT
THE WARNING AREA THROUGH 730 PM...WHICH MAY PRODUCE RAINFALL AMOUNTS
OF UP TO ONE INCH WITHIN THE WARNING AREA. THESE ADDITIONAL RAINFALL
AMOUNTS...AND RUNOFF WILL LIKELY ALLOW FOR THE THREAT OF FLASH
FLOODING TO PERSIST THROUGH AT LEAST 730 PM.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
ALBANY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR EASTERN NEW YORK.
LAT...LON 4298 7443 4299 7410 4325 7414 4324 7422
4321 7427 4324 7433 4323 7442
$$
KL000
WGUS71 KALY 272327
FFSALY
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
722 PM EDT FRI JUL 27 2007
NYC035-280000-
FULTON NY-
722 PM EDT FRI JUL 27 2007
...THE FLASH FLOOD WARNING WILL EXPIRE AT 730 PM EDT FOR EASTERN
FULTON COUNTY...
LOCAL LAW ENFORCEMENT HAS REPORTED THAT MAIN STREET IN MAYFIELD IS
OPEN TO TRAFFIC...AND STANDING WATER ON OTHER LOCAL ROADWAYS HAS
BEEN CLEARED. SOME ADDITIONAL LIGHTER SHOWERS WILL AFFECT THE AREA
THROUGH THIS EVENING. ADDITIONAL RUN OFF OF THE RAINFALL MAY RESULT
IN MINOR PONDING OF WATER ON ROADWAYS THROUGH 10 PM...SO MOTORISTS
SHOULD USE CAUTION AND ALLOW EXTRA TIME TO REACH DESTINATIONS.
LAT...LON 4298 7443 4299 7410 4325 7414 4324 7422
4321 7427 4324 7433 4323 7442
$$
NASWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 27, 3:52 PM EDT, 33 minutes earlier.
Area forecast discussion, Jul 27, 3:52 PM EDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 352 PM EDT FRI JUL 27 2007 .SYNOPSIS... AN UPPER LEVEL DISTURBANCE WILL SLOWLY MOVE EAST FROM THE OHIO VALLEY TONIGHT AND TOMORROW. A COLD FRONT...OVER THE GREAT LAKES REGION...WILL ALSO HEAD IN OUR DIRECTION AT A SNAILS PACE. BOTH THESE WEATHER DISTURBANCES WILL INCREASE THE THREAT OF SHOWERS AND THUNDERSTORMS AS WE HEAD INTO THE WEEKEND AND BEGINNING OF NEXT WEEK. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... SEVERE THUNDERSTORM WATCH 555 IS IN EFFECT UNTIL 8 PM. MESOSCALE ANALYSES SHOW AXIS OF SURFACE CONVERGENCE IN THE WIND FIELD OVER CENTRAL NY INTO THE ADIRONDACKS. QUITE A BIT OF INSTABILITY STILL PRESENT ACROSS THE REGION..BUT BASED ON TRENDS...LOOKS LIKE THE CURRENT AXIS OF CONVERGENCE WILL BE MOST ACTIVE INTO THIS EVENING. CONVECTION SHOULD DIMINISH THROUGH THE OVERNIGHT HOURS...BUT BE SLIGHT MORE ENHANCED IN THE CATSKILLS AND ADIRONDACKS...IN AREAS OF TERRAIN WHERE LIKELY THIS EVENING DIMINISHES TO CHANCE. STILL SOME ISOLATED SEVERE WEATHER POSSIBLE INTO EARLY THIS EVENING...BUT SOME LOCALLY ENHANCED RAINFALL MAY PRODUCE STANDING WATER IN LOW LYING AREAS. TEMPERATURES GENERALLY IN THE 60S TO NEAR 70 TONIGHT. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/... TOMORROW...UPPER LOW TRACKS ACROSS OUR REGION...WITH MORE ENHANCED CONVECTION...AND HIGH CHANCES TO LIKELY THUNDERSTORMS. NOT MUCH SHEAR...BUT WITH CONTINUED COOLING ALOFT...BROAD LOW LEVEL CONVERGENCE AND LOW LEVEL MOISTURE IN PLACE...HEAVY RAIN...AND LOCALLY GUSTY WINDS AND HAIL IN SOME THUNDERSTORMS. TEMPERATURES A DEGREE OR TWO COOLER THAN TODAY WITH A BIT MORE CLOUD COVER. SHOWERS AND STORMS LINGER INTO THE EVENING...THEN UPPER LOW EXITS...AND COVERAGE OF SHOWERS AND STORMS BECOMES ISOLATED TO SCATTERED SATURDAY NIGHT AND SUNDAY. TEMPERATURES SUNDAY STILL IN THE LOWER TO MID 80S...BUT AGAIN...THE BROAD LOW LEVEL CONVERGENCE REMAINS OVER THE REGION AS THE LOW LEVEL BOUNDARY DOES NOT CLEANLY PUSH SOUTH AND EAST OF THE REGION...SO ISOLATED TO SCATTERED SHOWERS AND STORMS AGAIN SUNDAY. ANOTHER UPPER IMPULSE EMBEDDED WITHIN THE FLOW AROUND THE PERIPHERY OF THE NORTHERN STREAM MEAN UPPER TROUGH TRACKS INTO THE CATSKILLS...BERKSHIRES AND NW CT SUNDAY NIGHT AND MONDAY...FOR MORE ENHANCED SHOWER AND THUNDERSTORM ACTIVITY IN ALL AREAS. ONCE AGAIN...VERY LITTLE SHEAR...BUT UPPER DYNAMICS AND PROXIMITY TO BROAD LOW LEVEL CONVERGENCE AXIS SUGGESTS LOCALLY HEAVY RAIN. LOWS SUNDAY NIGHT IN THE 60S TO NEAR 70 AND HIGHS MONDAY AROUND 80 TO MID 80S. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... MEAN UPPER TROUGH AXIS SHIFTS EAST OF THE REGION BY THE TUESDAY/WEDNESDAY TIME FRAME...BUT SOME DIVERGENCE SEEN IN LONG RANGE GUIDANCE AS TO THE DEVELOPMENT OF ANOTHER UPPER LOW ALONG THE MID ATLANTIC COAST. VERY FEW CHANGES TO EXTENDED WITH ISOLATED SHOWER AND STORM ACTIVITY INTO THE EXTENDED...AND BETTER CHANCES TOWARD THE END OF THE WEEK WITH A POTENTIAL APPROACH OF A COLD FRONT. TEMPERATURES GENERALLY IN THE 80S THROUGH THE WEEK. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... LOCALIZED MVFR/IFR CONDITIONS POSSIBLE WITHIN ANY SHOWERS/TSTMS THIS AFTERNOON/EVENING...OTHERWISE EXPECT VFR CONDITIONS THROUGH 02Z/SAT. THEN...AREAS OF MVFR/IFR WILL DEVELOP...ESPECIALLY IN ANY AREAS THAT RECEIVE ANTECEDENT RAINFALL. EXPECT AREAS OF MVFR/IFR TO GRADUALLY BECOME VFR BETWEEN 12Z-15Z/SAT...BUT ADDITIONAL AREAS OF MVFR/IFR WILL BECOME LIKELY AFTER 15Z/SAT AS NUMEROUS SHOWERS/TSTMS REDEVELOP SAT. AS FOR SHOWER/TSTM POTENTIAL...EXPECT ACTIVITY TO REMAIN SCATTERED ACROSS THE TERMINALS THROUGH AT LEAST 20Z...WITH HIGHEST CHANCE UNTIL 20Z AT KGFL. THEN...EXPECT SCATTERED TSTMS TO AFFECT THE TERMINALS THROUGH AT LEAST 02Z/SAT. AGAIN...BEST POTENTIAL WILL BE TERMINALS TO THE N/W...SUCH AS KGFL/KALB. ADDITIONAL SHOWERS/TSTMS MAY AFFECT THE REGION OVERNIGHT INTO EARLY SAT AM...AS UPPER LEVEL TROUGH APPROACHES FROM W. AT THIS TIME...SOME UNCERTAINTY REMAINS INTO HOW MUCH ACTIVITY WILL AFFECT TERMINALS LATER TONIGHT...AND THUS...HAVE KEPT OUT MENTION AT THIS TIME. ADDITIONAL SHOWERS/TSTMS SHOULD REDEVELOP ONCE AGAIN AFTER 15Z/SAT. WINDS SHOULD REMAIN LIGHT...FROM A 160-190 DIRECTION...LESS THAN 10 KT THROUGH 18Z/SAT. HOWEVER...MUCH STRONGER WIND GUSTS WILL BE POSSIBLE IN AND NEAR ANY TSTMS THROUGHOUT THE TAF PERIOD. OUTLOOK... SUN THROUGH TUE...VFR-MVFR...NUMEROUS SHOWERS AND THUNDERSTORMS. WED...VFR. && .FIRE WEATHER... AN UPPER LEVEL TROUGH WILL APPROACH OUR REGION FROM THE EASTERN GREAT LAKES TODAY BRINGING INCREASINGLY MORE HUMID AIR WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. A COLD FRONT WILL DROP SOUTHEAST FROM CANADA INTO OUR REGION OVER THE WEEKEND AND BECOME NEARLY STATIONARY...PROVIDING A FOCUS FOR NUMEROUS SHOWERS AND THUNDERSTORMS SATURDAY INTO SUNDAY...SOME OF WHICH COULD CONTAIN TORRENTIAL DOWNPOURS. RELATIVE HUMIDITY VALUES OF 45 TO 65 PERCENT THIS AFTERNOON WILL RECOVER INTO THE 90 TO 100 PERCENT TONIGHT...AND ONLY FALL INTO THE 55 TO 85 PERCENT RANGE SATURDAY AFTERNOON. SOUTH WINDS 5 TO 10 MPH TODAY WILL BECOME LIGHT AND VARIABLE TONIGHT AND LIGHT SOUTH TO SOUTHWEST WINDS ON SATURDAY. && .HYDROLOGY... SCATTERED SHOWERS/TSTMS ARE EXPECTED THIS AFTERNOON/EVENING...WITH A MORE AREAL COVERAGE THAN THURSDAY. WESTERN AREAS...FROM THE EASTERN CATSKILLS EXTENDING INTO THE WESTERN MOHAWK VALLEY AND ADIRONDACKS WILL BE MOST SUSCEPTIBLE ONCE AGAIN...WITH AREAL RAINFALL AMOUNTS OF 0.10-0.25...ALONG WITH EMBEDDED POINT RAINFALL AMOUNTS OF 0.50-1.0 POSSIBLE IN ANY SLOWER MOVING TSTMS. A FRONTAL BOUNDARY WILL SLOWLY MOVE INTO THE REGION SATURDAY AND BECOME NEARLY STATIONARY ACROSS THE AREA SUNDAY. THE BOUNDARY WILL BE THE FOCUS FOR WIDESPREAD SHOWERS AND THUNDERSTORMS. WINDS WILL BE RATHER LIGHT UP THROUGH 500 MB...THUS STORMS WILL BE SLOW MOVERS AND ALSO MAY BACKBUILD. PRECIPITABLE WATER LEVELS WILL INCREASE TO CLOSE TO 2 INCHES OVER THE WEEKEND...WITH K INDEX VALUES UP TO AROUND 35...SUGGESTING THE POSSIBILITY FOR TORRENTIAL DOWNPOURS. THE PRIMARY THREAT IS FOR URBAN/SMALL STREAM FLOODING...AND PERHAPS ISOLATED FLASH FLOODING...ESPECIALLY WHERE STORMS TRAIN OVER THE WEEKEND. HOWEVER...ASSUMING AREAL RAINFALL AMOUNTS REMAIN UNDER 1-3 INCHES...THEN RIVERS SHOULD EXHIBIT WITHIN BANK RISES SLIGHTLY IN EXCESS OF ONE HALF BANKFULL. SHOULD A MORE WIDESPREAD...HEAVY RAIN OCCUR...THEN MORE SIGNIFICANT RISES ARE POSSIBLE ON THESE LARGE STEM RIVERS. WHILE PINPOINTING THE GREATEST THREAT AREA IS DIFFICULT...IT STILL APPEARS AT THIS TIME THAT THE CATSKILLS EAST TO WESTERN NEW ENGLAND WILL HAVE THE BEST CHANCE OF RECEIVING SIGNIFICANT RAINFALL WITH OROGRAPHIC ENHANCEMENT LIKELY. RAINFALL RATES OF 1-3+ INCHES PER HOUR ARE POSSIBLE WITHIN THUNDERSTORMS ADDITIONAL RAINFALL MAY OCCUR MONDAY INTO TUESDAY...AS A WAVE OF LOW PRESSURE DEVELOPS ALONG THE NEARLY STATIONARY BOUNDARY. WIDESPREAD HEAVY RAINFALL IS POSSIBLE WITH THIS SYSTEM. THE COMPUTER MODELS HOWEVER HAVE HAD A HARD TIME PINPOINTING THE LOCATION OF HEAVIEST RAINFALL. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...NAS NEAR TERM...NAS SHORT TERM...NAS LONG TERM...NAS AVIATION...LIPTON FIRE WEATHER...LIPTON HYDROLOGY...LIPTON
Hazardous weather outlook, Jul 27, 1:03 PM EDT, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 103 PM EDT FRI JUL 27 2007 CTZ001-013-MAZ001-025-NYZ041-043-048>054-058>061-063>066-084- VTZ013>015-281715- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN SARATOGA-NORTHERN WASHINGTON- WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA- WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 103 PM EDT FRI JUL 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF NON-SEVERE THUNDERSTORMS THIS AFTERNOON...PRIMARILY IN THE AFTERNOON. THUNDERSTORMS THAT DO FORM WILL SLOWLY MOVE FROM SOUTHWEST TO NORTHEAST AROUND 10 MPH OR LESS. SOME STORMS MIGHT EVEN BACKBUILD. THUNDERSTORMS COULD CONTAIN TORRENTIAL RAINFALL WITH SOME LOCALITIES POSSIBLY PICKING UP A FEW INCHES OF RAINFALL WHICH COULD PRODUCE PONDING OF WATER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A SLOW MOVING COLD FRONT WILL STALL OVER OUR REGION SATURDAY THROUGH AT LEAST MONDAY. WAVES OF LOW PRESSURE FORMING ALONG THE FRONT WILL BE THE FOCUS FOR MORE POTENTIALLY WIDESPREAD HEAVY RAIN IN THE FORM OF SLOW MOVING THUNDERSTORMS. RAINFALL RATES WITH THE THUNDERSTORMS COULD REACH 1 TO 3 INCHES PER HOUR WITH THE POSSIBILITY OF URBAN AND SMALL STREAM FLOODING...AS WELL AS SIGNIFICANT RISES ON MAIN STEM RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ032-033-038>040-042-047-082-083-281715- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON- MONTGOMERY-NORTHERN WARREN-SCHOHARIE-NORTHERN FULTON- SOUTHEAST WARREN- 103 PM EDT FRI JUL 27 2007 ...SEVERE THUNDERSTORM WATCH 555 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SOME THUNDERSTORMS COULD CONTAIN DAMAGING WINDS AND LARGE HAIL. THUNDERSTORMS WILL SLOWLY MOVE FROM SOUTHWEST TO NORTHEAST AROUND 10 MPH OR LESS. SOME STORMS MIGHT EVEN BACKBUILD. TORRENTIAL RAINFALL IS POSSIBLE WITH SOME LOCALITIES POSSIBLY PICKING UP A FEW INCHES OF RAINFALL WHICH COULD PRODUCE PONDING OF WATER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A SLOW MOVING COLD FRONT WILL STALL OVER OUR REGION SATURDAY THROUGH AT LEAST MONDAY. WAVES OF LOW PRESSURE FORMING ALONG THE FRONT WILL BE THE FOCUS FOR MORE POTENTIALLY WIDESPREAD HEAVY RAIN IN THE FORM OF SLOW MOVING THUNDERSTORMS. RAINFALL RATES WITH THE THUNDERSTORMS COULD REACH 1 TO 3 INCHES PER HOUR WITH THE POSSIBILITY OF URBAN AND SMALL STREAM FLOODING...AS WELL AS SIGNIFICANT RISES ON MAIN STEM RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 27, 2:47 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 247 PM EDT FRI JUL 27 2007 NYZ039-082-271930- SOUTHERN FULTON NY-NORTHERN FULTON NY- 247 PM EDT FRI JUL 27 2007 ...A STRONG THUNDERSTORM WILL CONTINUE TO AFFECT EASTERN FULTON COUNTY THROUGH 330 PM... AT 244 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR GLOVERSVILLE...AND MOVING NORTHEAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR... CRANBERRY CREEK BY 300 PM EDT NORTHAMPTON BEACH PUBLIC CAMPGROUND BY 310 PM EDT NORTHVILLE BY 315 PM EDT KL
Special weather statement, Jul 27, 3:13 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 313 PM EDT FRI JUL 27 2007 NYZ033-271945- HAMILTON NY- 313 PM EDT FRI JUL 27 2007 ...A STRONG THUNDERSTORM IN HAMILTON COUNTY... AT 309 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...FREQUENT LIGHTNING...AND PERIOD OF HEAVY RAIN. THIS STORM WAS LOCATED NEAR INDIAN LAKE...AND MOVING NORTHEAST AT 35 MPH.
Special weather statement, Jul 27, 3:32 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 332 PM EDT FRI JUL 27 2007 NYZ041-272015- NORTHERN SARATOGA NY- 332 PM EDT FRI JUL 27 2007 ...A STRONG THUNDERSTORM IN SARATOGA COUNTY... AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR EDINBURG...OR ABOUT 12 MILES NORTHEAST OF GLOVERSVILLE...AND MOVING NORTHEAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR... EDINBURG BY 350 PM EDT DAY CENTER BY 410 PM EDT
Special weather statement, Jul 27, 3:39 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 339 PM EDT FRI JUL 27 2007 NYZ032-272030- NORTHERN HERKIMER NY- 339 PM EDT FRI JUL 27 2007 ...A STRONG THUNDERSTORM IN HERKIMER COUNTY... AT 334 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED 7 MILES SOUTH OF MCKEEVER...OR ABOUT 13 MILES NORTH OF HINCKLEY...AND MOVING NORTH AT 30 MPH. THE THUNDERSTORM WILL BE NEAR... MCKEEVER BY 345 PM EDT NICKS LAKE CAMPGROUND BY 355 PM EDT OLD FORGE BY 400 PM EDT BIG MOOSE BY 415 PM EDT
Special weather statement, Jul 27, 4:21 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 421 PM EDT FRI JUL 27 2007 NYZ032-033-272100- HAMILTON NY-NORTHERN HERKIMER NY- 421 PM EDT FRI JUL 27 2007 ...STRONG THUNDERSTORMS IN HAMILTON AND HERKIMER COUNTIES... AT 417 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...HAIL UP TO ONE HALF INCH IN DIAMETER...WIND GUSTS AROUND 45 MPH...FREQUENT LIGHTNING...AND A PERIOD OF HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 18 MILES NORTH OF BIG MOOSE TO 12 MILES SOUTH OF LIMEKILN LAKE CAMPGROUND...AND MOVING NORTH AT 40 MPH. THUNDERSTORMS WILL BE NEAR... EIGHTH LAKE CAMPGROUND BY 440 PM EDT GOLDEN BEACH CAMPGROUND...BROWN TRACT POND CAMPGROUND AND RAQUETTE LAKE BY 445 PM EDT
Local storm report, Jul 27, 4:22 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
422 PM EDT FRI JUL 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL 2 S NORTHVILLE 43.19N 74.17W
07/27/2007 E1.00 INCH FULTON NY PARK/FOREST SRVC
QUARTER SIZED HAIL.
&&
KGSThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 3:00 PM EDT | Severe Thunderstorm Warning | ALY | Fulton | 45 min |
Nearby
Flash Flood Warnings in New York, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.